Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 206, NWS Tulsa, OK

October 2, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 1:29 PM CDT for 4 counties in Oklahoma. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 1:29 PM CDT (18:29 UTC)
Expired
Oct 2, 2014, 2:30 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 2:20 PM CDTTSTM WND DMGS Tulsa, OKTREE LIMBS DOWN OVER SHERIDAN RD AND 108TH ST S.
Oct 2, 2:21 PM CDTTSTM WND DMGS Tulsa, OKTREE BRANCHES AND PART OF A PRIVACY FENCE DOWN NEAR 106TH AND MEMORIAL
Oct 2, 2:30 PM CDTHAIL 1Owasso, OKNICKEL TO QUARTER SIZE HAIL COVERING THE GROUND EAST OF OWASSO.
Oct 2, 2:35 PM CDTHAIL 1.75Owasso, OKON THE NORTHEAST SIDE OF OWASSO.
Oct 2, 2:37 PM CDTHAIL 16 Ene Owasso, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS54 KTSA 021829
SVRTSA
OKC113-131-143-147-021930-
/O.NEW.KTSA.SV.W.0206.141002T1829Z-141002T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 230 PM CDT

* AT 127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAND
  SPRINGS...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TULSA...SPERRY...TULSA
  INTERNATIONAL AIRPORT...SKIATOOK...OWASSO...AVANT...COLLINSVILLE...
  VERDIGRIS...VERA...RAMONA...CLAREMORE...OOLOGAH...TALALA AND FOYIL.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9556 3633 9544 3607 9603 3608 9604
      3608 9621 3616 9630 3619 9625 3622 9625
      3623 9630 3622 9632 3623 9633 3661 9596
TIME...MOT...LOC 1830Z 231DEG 41KT 3615 9612

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
021 
WWUS54 KTSA 021846
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU OCT 2 2014

OKC113-131-143-147-021930-
/O.CON.KTSA.SV.W.0206.000000T0000Z-141002T1930Z/
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
146 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHERN TULSA...ROGERS AND SOUTHEASTERN OSAGE COUNTIES IN NORTHEAST
OKLAHOMA UNTIL 230 PM CDT...

AT 143 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALALA TO SPERRY...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TALALA...OWASSO...
  COLLINSVILLE...VERDIGRIS...CLAREMORE...OOLOGAH AND FOYIL

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9556 3633 9544 3607 9603 3608 9604
      3608 9621 3637 9610 3661 9596
TIME...MOT...LOC 1846Z 231DEG 41KT 3654 9570 3629 9598

HAIL...<.75IN
WIND...60MPH

$$
335 
WWUS54 KTSA 021908
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT THU OCT 2 2014

OKC113-147-021917-
/O.CAN.KTSA.SV.W.0206.000000T0000Z-141002T1930Z/
OSAGE OK-WASHINGTON OK-
208 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND SOUTHEASTERN
OSAGE COUNTIES IN NORTHEAST OKLAHOMA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3643 9581 3660 9581 3659 9561 3659 9556
      3633 9544 3608 9602
TIME...MOT...LOC 1907Z 225DEG 36KT 3644 9561

$$

OKC131-143-021930-
/O.CON.KTSA.SV.W.0206.000000T0000Z-141002T1930Z/
ROGERS OK-TULSA OK-
208 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TULSA
AND ROGERS COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OOLOGAH...AND 
MOVING NORTHEAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS OVER 
TULSA AND BROKEN ARROW...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TALALA AND FOYIL

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3643 9581 3660 9581 3659 9561 3659 9556
      3633 9544 3608 9602
TIME...MOT...LOC 1907Z 225DEG 36KT 3644 9561

HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 2, 12:19 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU OCT 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9
HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH
HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH
AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD
FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND
NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE
TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS
WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE
THEY LIFT.

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/

..UPDATE...

DISCUSSION...

MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL
AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE
OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING
THIS QUITE WELL.

LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT
THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND
INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF
THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE
NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW
ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE
MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF
THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD
TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE
MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE
EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY
WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE
TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH.

THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR
OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING
VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE
THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD
NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL
SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS.

PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND
EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS.

PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND
TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT
THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE
LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE
SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA
SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS
FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS
COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST
LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT
INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK
TOWARD THE END OF THIS FORECAST.

LACY

PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/

DISCUSSION...
ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING
LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF
EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH
THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT
SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY.
APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR
SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE
FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT
CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE
EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE
SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER
EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL
AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT-
LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF
SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS.

FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING
WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP
LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL
HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA
FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS...
ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND
LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY
AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH.

A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN
VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER
RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE
NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO
WHAT WE SAW THE LAST COUPLE OF DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....05
AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU OCT 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT THU OCT 2 2014

...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA
AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO
DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG
A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS
AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD
OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE
ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW
A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE
WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR
MOVES INTO THE REGION BEHIND THE FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 2, 12:38 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT THU OCT 2 2014

OKZ060-064-066-021815-
CREEK OK-OKMULGEE OK-TULSA OK-
1238 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA

AT 1238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MOUNDS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...GRAY...
HECTORVILLE...SAND SPRINGS...LEONARD...BIXBY...JENKS...GLENPOOL...
SLICK...MOUNDS...KIEFER...KELLYVILLE...SAPULPA AND JENKS RIVERSIDE
AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9638 3616 9613 3615 9602 3595 9576
      3591 9576 3590 9579 3590 9581 3588 9582
      3570 9618
TIME...MOT...LOC 1738Z 224DEG 38KT 3587 9615
Special weather statement, Oct 2, 12:40 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT THU OCT 2 2014

OKZ073-021815-
PITTSBURG OK-
1240 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 1240 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ASHLAND...HAYWOOD...ARPELAR AND
SCIPIO.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3486 9609 3502 9610 3515 9599 3502 9565
      3474 9607 3476 9610 3486 9610
TIME...MOT...LOC 1740Z 226DEG 28KT 3486 9608
Special weather statement, Oct 2, 1:02 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT THU OCT 2 2014

OKZ054>056-059>061-064-066-021845-
CREEK OK-NOWATA OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WASHINGTON OK-
102 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN NOWATA...NORTHWESTERN OKMULGEE...EASTERN
     OSAGE...PAWNEE...NORTHWESTERN ROGERS...WESTERN TULSA AND
     WASHINGTON

AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVANT TO DEPEW...MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9549 3567 9617 3567 9663 3595 9663
      3700 9637
TIME...MOT...LOC 1802Z 238DEG 49KT 3650 9607 3581 9652
Local storm report, Oct 2, 1:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             S BROKEN ARROW          36.05N 95.79W
10/02/2014  E0.75 INCH       TULSA              OK   PUBLIC

            PENNY HAIL REPORTED NEAR E 111TH ST AND ELM

&&

DMJ
Local storm report, Oct 2, 1:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SILOAM SPRINGS          36.19N 94.54W
10/02/2014  E0.88 INCH       BENTON             AR   BROADCAST MEDIA

            ALLEN ELEMENTARY ON NW SIDE OF TOWN.

&&

JDS
Local storm report, Oct 2, 1:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     4 NW SKIATOOK           36.41N 96.05W
10/02/2014  M58 MPH          OSAGE              OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 12:31 AM CDTSpecial Weather StatementTSAOsage29 min
Oct 2, 1:07 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 2, 1:24 AM CDTSpecial Weather StatementTSANowata36 min
Oct 2, 2:24 AM CDTSpecial Weather StatementTSACraig36 min
Oct 2, 2:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Oct 2, 3:12 AM CDTSpecial Weather StatementTSAOsage33 min
Oct 2, 3:32 AM CDTSpecial Weather StatementTSAPawnee28 min
Oct 2, 3:40 AM CDTAreal Flood AdvisoryTSACraig4 hr
Oct 2, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Oct 2, 8:44 AM CDTSpecial Weather StatementTSACherokee31 min
Oct 2, 8:57 AM CDTSpecial Weather StatementTSACraig33 min
Oct 2, 9:35 AM CDTSpecial Weather StatementTSAOkfuskee40 min
Oct 2, 10:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 2, 10:35 AM CDTSpecial Weather StatementTSAOkmulgee40 min
Oct 2, 11:12 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Oct 2, 11:52 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Oct 2, 12:02 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Oct 2, 12:13 PM CDTSevere Thunderstorm WarningTSACherokee32 min
Oct 2, 12:17 PM CDTSpecial Weather StatementTSAOsage43 min
Oct 2, 12:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Oct 2, 12:38 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 2, 12:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 2, 12:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Oct 2, 1:02 PM CDTSpecial Weather StatementTSACreek, Nowata, Osage, Tulsa, Washington43 min
Oct 2, 1:17 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware28 min
Oct 2, 1:30 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 1:37 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner53 min
Oct 2, 1:46 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa44 min
Oct 2, 1:57 PM CDTSpecial Weather StatementTSANowata, Washington48 min
Oct 2, 1:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Oct 2, 2:03 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha42 min
Oct 2, 2:12 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Oct 2, 2:15 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more47 min
Oct 2, 2:33 PM CDTSpecial Weather StatementTSALatimer42 min
Oct 2, 2:41 PM CDTSpecial Weather StatementTSAPittsburg49 min
Oct 2, 2:43 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore30 min
Oct 2, 2:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
Oct 2, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers17 min
Oct 2, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee38 min
Oct 2, 2:57 PM CDTSpecial Weather StatementTSAMuskogee33 min
Oct 2, 3:00 PM CDTSevere Thunderstorm WarningTSADelaware45 min
Oct 2, 3:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah41 min
Oct 2, 3:17 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Ottawa, Wagoner43 min
Oct 2, 3:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Oct 2, 3:44 PM CDTSpecial Weather StatementTSAAdair46 min
Oct 2, 3:46 PM CDTSpecial Weather StatementTSALatimer44 min
Oct 2, 3:49 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes56 min
Oct 2, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore41 min
Oct 2, 3:50 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes55 min
Oct 2, 3:50 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware27 min
Oct 2, 3:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg91 min
Oct 2, 3:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee31 min
Oct 2, 4:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Oct 2, 4:13 PM CDTSevere Thunderstorm WarningTSAPittsburg32 min
Oct 2, 4:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Oct 2, 4:28 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha47 min
Oct 2, 4:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Oct 2, 4:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Oct 2, 4:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg46 min
Oct 2, 5:00 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min
Oct 2, 5:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah43 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Oct 2, 5:54 PM CDTSpecial Weather StatementTSASequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.